# SDR IPXA10559399

- Difficulty date: March 31, 2010
- Submitted: April 23, 2010
- Operation: Air carrier
- Aircraft: N452UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25473
- Aircraft time: 25,189 hours, 14,052 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Shock Mount
- Part number: 65C2618117
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4,  MAIN CARGO DOOR ISOLATOR/RECEPTACLE FOR DOOR LINER IS CRACKED LOCATED 40" FROM FWD EDGE AND 7" FROM BOTTOM EDGE.  REPLACED IAW SRM 51-40-02.
